New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 3/5/2006 2:15 PM (GMT -7)   

I don’t know where to start. Since I started on Prozac about 2 months ago (insurance would not pay for Lexapro without me trying Prozac 1st) I just have not felt like myself. Even when I was on Lexapro (I had gotten sample from the Dr. for 2yrs) I would have my moments but they were not nothing major & would only last a day or two. I know I need to switch meds again but I am afraid to. Every time I go off of an anti depress med. I get worse then before. I do not want to put my family through that again- not only does it scare them but it gets to the point that it scares me too.  I have these thoughts that go threw my head, which if I told anyone I think they would admit me into the hospital or something. I also see shadows once in awhile & have to look twice to make sure that there is nothing there. I would much rather stay at home by myself then go out in public (shopping or to work) There are times when I just can not bring myself to leaving the house, I have cut my hours back at work cuz of this & now they need me to cover a few hours in the afternoon for one of the cashiers (I normally work in the office) So this will be even more of a challenge for me cuz it will involve more people interaction. My boss does not know about my problem. Lately I have just felt so down with no energy & no emotion. I don’t know if this really makes sense but I almost feel like crying but yet at the same time I just don’t have it in me to.  I have not had much of an appetite lately except today I have been eating all junk food. Its very hard on me cuz I know that I have this problem & my son (13yr) doesn’t really under stand it completely, so I in turn end up feeling like an awful mother on top of everything. He knows that I have these mood swings & that I can’t help it & a lot of times I just have to tell him I don’t feel myself or don’t feel well but it still makes me feel guilty cuz I just can’t seem to bring myself to change anything – to make things better. 


tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 3/6/2006 3:58 PM (GMT -7)   
Thanks atedogs. I talked to my husband last night I told him that my mother had told me to try to stick it out to June till Ty (our son) goes to visit her then switch meds then he will be the only one that will need to deal with my mood swings. He thought maybe I should try the next dose up. I am already on a higher dose then what I was on Lexapro but maybe it is worth a shot. At times this is a major strain on our relationship & if I atleast try the next dose up no one can say that I am not trying.

tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 3/18/2006 10:00 PM (GMT -7)   
I desided to post in my old thread instead of starting a new one. This last week has been so long, & I'm sure the weekend will go by too quick. I really need to get my butt into the Dr but I just dont have the money right now. I've had a dull headache all week. My moods are becoming more up & down again. I've noticed that I go threw periods where my hair falls out in almost globs (it not as thick as it used to be)My ears hurt on & off along with my jaw. I don't know if its from the meds or if I am just getting sick. I am on both prozac & topamax (for migrains) maybe the 2 do not mix well together. All I know is I broke down crying today cuz I just don't feel like I do anything right & my family would be better off without me around. The only reason & have not disapeared is cuz my husband has told me before that he wants me to stay & I know how it would effect our son.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/19/2006 10:26 AM (GMT -7)   
Hi tymaboy,  It sounds as if you are going through so much.  Perhaps the Prozac just isn't working well for you.  If money is an issue you can always call your physician and report to the nurse how you are feeling and see if they would change your medication over the phone or call in something different.  I also take Topamax for my MS and have a problem with hair loss and have seen a few posts on this from several people so this seems to be a common complaint.  Please keep us posted on how you are doing....

~elisha
 


tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 3/19/2006 11:06 AM (GMT -7)   
This morning I noticed I lost a bunch of hair again. I also noticed that last night the roots of my hair hurt - never payed attention before, so thought this was interesting plus the fact that I had one of my crying spells yesterday. I did not know that the hair loss was a side effect of topamax- that kinda sucks cuz I really like topamax.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/19/2006 11:17 AM (GMT -7)   
Yeah, I really like topamax also.  I seem to have the hair loss in cycles so it isnt like everyday.  But I have a lot of hair and it is pretty long so you cant really notice unless you pick through it and find the bald spots (which are small).  I have been real careful not to pull on it too much when brushing it and washing it and keep it up in a ponytail or messy bun most of the time even when I sleep so it doesnt get pulled.  It seems to have helped the hair loss some.  But I do sometimes shed as much as my cat.....

~elisha
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:25 PM (GMT -7)
There are a total of 2,736,016 posts in 301,347 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
306 Guest(s), 12 Registered Member(s) are currently online.  Details
DBwithUC, scifigal2k, NM12, Kilgore Trout, Rikky1, tickcheckguy, dbwilco, InTheShop, pinkroses, aloha234, puppylover, JKVR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer